# SDR SIMA20170320004

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 16,065 hours, 11,359 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 768616C
- Part serial: C3404
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SLAT FAIL CAUTION MESSAGE WHEN SELECTED TO ONE, WHEN SLOWING DOWN FOR APPROACH.   LANDED WITH SLATS AT 0 AND FLAPS AT 45.   REMOVED AND REPLACED THE LEFT SLAT ACTUATORS NR 5 AND 6,  RT SLAT ACTUATORS NR 4 AND 5 IAW AMM 27-81-09.
